MAUDE Adverse Event Report: ZIMMER GMBH ALLOCLASSIC®, SL STEM, OFFSET, UNCEMENTED, 1, TAPER 12/14; ALLOCLASSIC HIP PROTHESIS

ZIMMER GMBH ALLOCLASSIC®, SL STEM, OFFSET, UNCEMENTED, 1, TAPER 12/14; ALLOCLASSIC HIP PROTHESIS
Model Number N/A
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/01/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).G2: foreign: australia.D10: biolox delta, ceramic femoral head, xl, 32/+7, taper 12/14, item #: 00877503204, lot #: 2423558.Unk trilogy 58mm cup, unknown lot and item #.Unk trilogy ab acetabular ceramic liner 32mm, unknown lot and item #.Unknown screw unknown lot and item #: (x2).The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a patient had a revision surgery due to implant loosening approximately seven (7) years after implantation.Due diligence is in progress for this complaint; to date no additional information or product has been received.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected.Updated: b2; g3; h2; h3; h6.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations.Review of the complaint history found no additional related complaints for this item and the reported part and lot combination.Handwritten notes were provided and reviewed from a health care professional.Initial left total hip arthroplasty was performed.Subsequently 7 years after implantation, the stem and head were exchanged.The shell, liner, and screws remained implanted with the available information, a definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional information at this time.

Brand Name
ALLOCLASSIC®, SL STEM, OFFSET, UNCEMENTED, 1, TAPER 12/14
Common Device Name
ALLOCLASSIC HIP PROTHESIS
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
Manufacturer (Section G)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key19509782
Report Number0009613350-2024-00226
Device Sequence Number14344103
Product Code LZO
UDI-Device Identifier00889024278042
UDI-Public(01)00889024278042(17)110131(10)2303124
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K193050
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/31/2011
Device Model NumberN/A
Device Catalogue Number0100121010
Device Lot Number2303124
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2024
Supplement Date Received by Manufacturer07/02/2024
Initial Report FDA Received Date06/11/2024
Supplement Report FDA Received Date07/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/03/2006
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age57 YR
Patient SexFemale